Massachusetts, 2011Damaging Wind in Massachusetts, July 6, 2011
July 6, 2011 · NWS ALY · 1 event in 1 county or zone
The airmass across east central New York and adjacent western New England including the Berkshires became moderately unstable during the afternoon of Wednesday, July 6th, with daytime heating and an increase in low level moisture. With the approach of a disturbance in the upper levels of the atmosphere and the presence of a pre-frontal trough, convection fired up across the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The airmass across east central New York and adjacent western New England including the Berkshires became moderately unstable during the afternoon of Wednesday, July 6th, with daytime heating and an increase in low level moisture. With the approach of a disturbance in the upper levels of the atmosphere and the presence of a pre-frontal trough, convection fired up across the area. A severe thunderstorm produced damaging winds during the evening in Lanesborough.
Pre-frontal trough: An elongated area of relatively low pressure preceding a cold front that is usually associated with a shift in wind direction.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jul 6, 4:04 PM EST, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 6, 4:04 PM EST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
504 PM EDT WED JUL 6 2011
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TONIGHT...PRECEDED AND
ACCOMPANIED BY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS
EVENING. WEAK HIGH PRESSURE WILL PROVIDE FAIR AND SLIGHTLY LESS
HUMID CONDITIONS FOR THURSDAY AND THURSDAY NIGHT. MOISTURE
APPROACHING FROM THE SOUTH WILL BRING CLOUDS...AND POSSIBLY SOME
SHOWERS BACK TO THE REGION FOR FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 430 PM EDT...A LINE OF THUNDERSTORMS CONTINUES TO MOVE SE
ACROSS THE MOHAWK VALLEY...SOUTHERN ADIRONDACKS...AND LAKE
GEORGE/SARATOGA REGION. A FEW ROGUE CELLS HAVE ALSO POPPED AHEAD
OF THIS LINE...AND EVEN BEHIND IT. WE EXPECT THIS LINE TO CONTINUE
MOVING E/SE...REACHING THE EASTERN MOHAWK VALLEY AND NORTHERN
PORTIONS OF THE CAPITAL REGION BETWEEN 445 AND 545 PM...THROUGH THE
IMMEDIATE CAPITAL REGION BETWEEN 545 PM AND 645 PM...AND INTO
SOUTHERN VT AND WESTERN MA BETWEEN 630 AND 730 PM. SHOULD THE LINE
HOLD TOGETHER...IT MAY IMPACT THE SE CATSKILLS...MID HUDSON VALLEY
REGION AND NW CT BETWEEN 7 AND 8 PM...ALTHOUGH CELLS DEVELOPING
AHEAD OF THIS LINE MAY IMPACT THIS REGION SOONER. AGAIN...DAMAGING
WINDS WILL BE THE MAIN THREAT WITH OR IMMEDIATELY AHEAD OF THIS
LINE...WITH ISOLATED LARGE HAIL MAINLY CONFINED TO ANY DISCRETE
CELLS DEVELOPING AHEAD OF THE LINE.
ADDITIONAL SHOWERS/TSTMS AFFECTING DEVELOPING ACROSS WESTERN NYS
MAY IMPACT SOUTHERN AREAS LATER THIS EVENING AS WELL. SO...FOR
POPS...WILL KEEP CHC TO LOW LIKELY POPS THROUGH THIS
EVENING...HIGHEST ACROSS THE UPPER HUDSON VALLEY INTO SOUTHERN
VT...THEN TAPER TO SLIGHT CHC ACROSS NORTHERN AREAS...AND LOW CHC
FOR SOUTHERN AREAS FOR THIS EVENING THROUGH AROUND MIDNIGHT.
THEREAFTER...EXPECT CLEARING SKIES. IN AREAS WHERE RAINFALL OCCURS
THIS EVENING...PATCHY FOG COULD DEVELOP LATE. THE BEST CHANCE FOR
THIS WOULD BE WITHIN THE LAKE GEORGE/SARATOGA REGION...AND
PORTIONS OF WESTERN NEW ENGLAND. HOWEVER...ADDITIONAL FOG COULD FORM.
FOR MIN TEMPS...HAVE GENERALLY SIDED WITH OR SLIGHTLY ABOVE A
MAV/MET MOS BLEND.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
THURSDAY...ONE COLD FRONT WILL CONTINUE SAGGING S/E ACROSS THE
REGION DURING THE MORNING HOURS...REACHING THE MID HUDSON VALLEY
DURING THE AFTERNOON...WHILE A SECONDARY FRONTAL BOUNDARY
APPROACHES FROM THE NW DURING THE AFTERNOON. THE FIRST FRONT MAY
TAP JUST ENOUGH CAPE TO TRIGGER ISOLATED SHOWERS/TSTMS ACROSS THE
MID HUDSON VALLEY/NW CT REGION...AND POSSIBLY SOUTHERN BERKSHIRES
DURING THE MIDDAY THROUGH MID AFTERNOON HOURS. HOWEVER...DEEP DRY
AIR IN THE MID LEVELS...AND A STRENGTHENING SUBSIDENCE INVERSION
IN THE WAKE OF TONIGHT/S SHORTWAVE PASSAGE SHOULD LIMIT AREAL
COVERAGE OF ANY CONVECTION. ELSEWHERE...EXPECT MOSTLY SUNNY SKIES
AND DECERASING HUMIDITY LEVELS. FOR MAX TEMPS...HAVE SIDED WITH
MAV/MET MOS BLEND...WITH 80-85 WITHIN MUCH OF THE HUDSON RIVER
VALLEY FROM ALBANY NORTH...AND MID TO UPPER 80S ACROSS THE MID
HUDSON VALLEY REGION...WITH GENERALLY 75-80 ACROSS HIGHER ELEVATIONS.
THU NT...OTHER THAN A STRAY SHOWER/TSTM ACROSS SOUTHERN AREAS
EARLY...EXPECT CLEAR TO PARTLY CLOUDY SKIES...WITH MORE CLOUDS
DEVELOPING/INCREASING ACROSS SOUTHERN/WESTERN AREAS LATE. HAVE
INDICATED MINS AGAIN CLOSE TO A MAV/MET MOS BLEND...WITH 45-50
POSSIBLE ACROSS PORTIONS OF THE NORTH COUNTRY...AND 50-55 ACROSS
HIGHER ELEVATIONS ACROSS WESTERN NEW ENGLAND...WITH 55-60 ACROSS
MUCH OF THE HUDSON VALLEY REGION FROM ALBANY SOUTH.
FRI-FRI NT...UNCERTAINTY INCREASES DURING THIS TIME PERIOD...AS
MODEL SOLUTIONS DIVERGE ON THE HANDLING OF WAVE DEVELOPMENT ALONG
FRONTAL BOUNDARY TO THE SOUTH. THE NAM EVEN SEEMS TO DEPICT A
COMPACT...WARM CORE FEATURE TRAVELING NORTHEAST ALONG AND OFF THE
MID ATLANTIC COAST. THIS APPEARS A BIT SPURIOUS...AND WILL SIDE
CLOSER TO THE GFS/CMC SOLUTIONS. THE NAM...POSSIBLY IN RESPONSE TO
THIS FEATURE...ALSO SEEMS TO DEVELOP SLOW MOVING...HEAVY SHOWERS
ACROSS PORTIONS OF THE REGION DURING THIS TIME. THERE WILL BE A
MID LEVEL SHORTWAVE APPROACHING FROM THE WEST LATE FRI OR FRI
NT...SO IT SEEMS REASONABLE THAT AT LEAST SOME MOISTURE MAY BE
ENTRAINED NORTH INTO THE REGION. SO...HAVE INDICATE SLIGHT CHC TO
CHC POPS...HIGHEST ACROSS SOUTHERN AND WESTERN PORTIONS OF THE
REGION...MAINLY FOR FRI AFTERNOON AND NIGHT. FOR TEMPS...SIDED A
BIT CLOSER TO THE COOLER MET MOS FOR SOUTHERN AREAS...WHERE CLOUDS
MAY DOMINATE...WITH MAXES GENERALLY AROUND 80 IN VALLEYS...WITH
70S FOR HIGHER ELEVATIONS.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE PERIOD WILL BEGIN A LITTLE UNSETTLED...AS SOME SORT OF LOW
PRESSURE TO OUR SOUTH WILL BE IN THE PROCESS OF PULLING AWAY TO THE
EAST. THE QUESTION IS HOW FAST THIS MOVEMENT IS. FOR NOW...ADDED
SLIGHT CHANCES TO SATURDAY MORNING AS THERE MIGHT BE SOME RESIDUAL
SHOWERS LEFT OVER.
THEN...HIGH PRESSURE BUILDS TO BRING DRY WEATHER LATER SATURDAY INTO
SUNDAY WITH SEASONABLE TEMPERATURES.
HIGH PRESSURE MOVES OFF TO THE SOUTHEAST PROVIDING INCREASED
HUMIDITY FOR MONDAY. AT THE SAME TIME...A WEAK TROUGH/COLD FRONT
APPROACHES FROM THE NORTHWEST TO PROVIDE THE CHANCE FOR SHOWERS AND
THUNDERSTORMS BY LATE IN THE DAY.
RIGHT NOW IT APPEARS THIS FRONT WILL MOVE TO OUR EAST ON
TUESDAY...WITH LARGE HIGH PRESSURE FORECASTED TO BRING MORE
SEASONABLY WARM AND DRY WEATHER WEDNESDAY.
LOOK FOR HIGH TEMPERATURES GENERALLY IN THE 80S AND LOWS 55 TO 65.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
WITH AN APPROACHING COLD FRONT...SCT SHRA/TSRA ARE BREAKING OUT
ACROSS CENTRAL AND NORTHERN NY AND ATTEMPTING TO MOVE TOWARDS THE
AREA EARLY THIS AFTN. ALTHOUGH FLYING CONDITIONS WILL BE VFR TO
START THE TAF PERIOD...THERE IS THE POTENTIAL FOR BRIEF PERIODS OF
MVFR/IFR DUE TO SHRA OR EVEN A TSTM FOR THE MID TO LATE AFTN HOURS.
DUE TO THE SCATTERED NATURE OF THE TSTMS...AS WELL AS THE
UNCERTAINTY IN THE TIMING AND EXTEND...WILL NOT INCLUDE TSRA/VCTS IN
THE TAF AT THIS POINT...BUT WILL INCLUDE A CB APPENDAGE WITH A TEMPO
FOR AN MVFR SHOWER FOR THE MID/LATE AFTN AND INTO THE EVENING.
BEHIND THE COLD FRONT...THE CHC FOR SHOWERS WILL DIMINISH GREATLY
AFTER ABOUT 00 UTC...AND THE CLOUDS WILL THIN IN COVERAGE AS WELL.
DEPENDING ON HOW MUCH RAINFALL OCCURS TODAY...THERE WILL BE THE
POTENTIAL FOR SOME MVFR MIST TONIGHT...ESP AT KGFL. THIS WILL
DISSIPATE AFTER SUNRISE THURSDAY...ALLOWING FOR VFR CONDITIONS TO
RETURN FOR THE ENTIRE DAY.
LIGHT SOUTHERLY WINDS THIS AFTN WILL BECOME WESTERLY BY THIS
EVENING. THERE MAY BE A FEW GUSTS AT TIMES THIS AFTN IN CHANNELED
NORTH TO SOUTH VALLEYS...BUT SFC WINDS WILL GENERALLY BE LESS THAN
10 KTS. WESTERLY TO NORTHWESTERLY WINDS WILL DIMINISH AND BE NEARLY
CALM OVERNIGHT...WHICH MAY HELP AID THE DEVELOPMENT OF MIST. AFTER
SUNRISE...NW WINDS WILL PICK UP SOMEWHAT...BUT STILL GENERALLY BE
LESS THAN 10 KTS THROUGH THURSDAY MORNING.
OUTLOOK...
THU-FRI...MAINLY VFR. CHC OF MVFR IN SHRA/TSRA AT KPOU.
SAT-SUN...VFR...NO SIG WX.
MON...VFR/MVFR...CHC SHRA/TSRA.
&&
.FIRE WEATHER...
A COLD FRONT WILL CROSS THE REGION TONIGHT...PRECEDED AND
ACCOMPANIED BY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS
EVENING. WEAK HIGH PRESSURE WILL PROVIDE FAIR AND SLIGHTLY LESS
HUMID CONDITIONS FOR THURSDAY AND THURSDAY NIGHT. MOISTURE
APPROACHING FROM THE SOUTH WILL BRING CLOUDS...AND POSSIBLY SOME
SHOWERS BACK TO THE REGION FOR FRIDAY.
SCATTERED TO NUMEROUS SHOWERS/TSTMS ARE EXPECTED THIS
EVENING...WITH ISOLATED SHOWERS/TSTMS POSSIBLE ACROSS SOUTHERN
AREAS FOR THU AFTERNOON/EVE.
THE RH WILL RECOVER TO 90-100 PERCENT TONIGHT...WITH DEW FORMATION
LIKELY. THE RH WILL THEN FALL INTO THE 35-45 PERCENT RANGE FOR THU
AFTERNOON...THEN RECOVER TO 85-95 PERCENT THU NT.
WEST TO SOUTHWEST WINDS WILL SHIFT INTO THE NORTHWEST
TONIGHT...AND DECREASE TO LESS THAN 10 MPH. WEST TO NORTHWEST
WINDS WILL BECOME NORTHWEST TO NORTH THURSDAY...AND INCREASE TO 10
TO 20 MPH. NORTH WINDS WILL BECOME LIGHT AND VARIABLE THU NT.
WINDS WILL BE MUCH STRONGER...AND VARIABLE IN DIRECTION IN AND
NEAR ANY TSTMS THIS EVENING.
&&
.HYDROLOGY...
NO PROBLEMS ARE EXPECTED ON THE RIVERS FOR THE NEXT FIVE DAYS.
SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING...SOME
OF WHICH COULD PRODUCE VERY LOCALLY HEAVY RAINFALL AND PONDING OF
WATER IN LOW LYING...POOR DRAINAGE AND URBAN AREAS. AVERAGE BASIN
RAINFALL LOOKS TO BE LESS THAN A QUARTER OF AN INCH WITH LITTLE OR
NO IMPACT ON THE RIVER LEVELS.
SHOWERS ARE POSSIBLE LATE FRIDAY INTO EARLY SATURDAY...MAINLY FROM
ALBANY SOUTHWARD. AT THIS POINT...AVERAGE BASIN RAINFALL WITH THESE
SHOWERS GENERALLY LOOKS LESS THAN A QUARTER OF AN INCH.
EXPECT MAINLY DRY CONDITIONS LATER SATURDAY INTO SUNDAY...WITH
THE NEXT CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS LATER ON
MONDAY.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...KL
NEAR TERM...KL
SHORT TERM...KL
LONG TERM...HWJIV
AVIATION...FRUGIS
FIRE WEATHER...KL
HYDROLOGY...HWJIV
Hazardous weather outlook, Jul 6, 12:58 PM EST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
158 PM EDT WED JUL 6 2011
CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-071100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
158 PM EDT WED JUL 6 2011
...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON
AND EVENING...ESPECIALLY ACROSS SOUTHERN AREAS.
.SPOTTER INFORMATION STATEMENT...
SKYWARN ACTIVATION IS REQUESTED AT THIS TIME.
In the hours before
Local storm report, Jul 6, 4:55 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
555 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG HOOSICK 42.86N 73.33W
07/06/2011 RENSSELAER NY TRAINED SPOTTER
TREES DOWN. TREES BLOCKING ROAD
&&
KOLECILocal storm report, Jul 6, 5:03 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
603 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND DMG AMSTERDAM 42.94N 74.19W
07/06/2011 MONTGOMERY NY LAW ENFORCEMENT
NUMEROUS TREES DOWN
&&
KOLECILocal storm report, Jul 6, 5:08 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
608 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG MELROSE 42.84N 73.63W
07/06/2011 RENSSELAER NY TRAINED SPOTTER
TREES DOWN
&&
KOLECILocal storm report, Jul 6, 5:11 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
611 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG SCHAGHTICOKE HILL 42.88N 73.61W
07/06/2011 RENSSELAER NY TRAINED SPOTTER
TREES DOWN
&&
KOLECILocal storm report, Jul 6, 5:14 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
614 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG BALLSTON CENTER 42.96N 73.87W
07/06/2011 SARATOGA NY PUBLIC
TREES DOWN
&&
KOLECILocal storm report, Jul 6, 5:18 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
618 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG ALBANY 42.66N 73.78W
07/06/2011 ALBANY NY PUBLIC
TREE LIMBS DOWN
&&
KOLECIThunderstorm Wind, Berkshire
- When
- July 6, 5:30 PM EST
- Where
- Berkshire County, 0.51 mi W of Lanesborough
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 42.520, -73.230
Several trees were reported down in Lanesborough due to strong thunderstorm winds with damage to a gazebo.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Vermont, July 6, 2011$1.6 million · 1 in hail · 56 events
- Flash Flooding and Heavy Rain in Nebraska, July 6 to 7, 2011$3.1 million · 6 events
- Hail and Damaging Winds in Maine, July 6, 2011$1.0 million · 1 in hail · 24 events
- Lightning Strikes in Texas, July 6, 2011$350,000 · 2 events
- Lightning Strike in Georgia, July 6, 2011$100,000 · 1 event
- Hail and Damaging Winds in Massachusetts, July 6, 2011$36,000 · 50 kt wind · 9 events
- Hail and Damaging Winds in Virginia, July 6, 2011$31,000 · 1 in hail · 8 events
- Hail and Damaging Winds in South Carolina, July 6, 2011$21,000 · 1 in hail · 11 events
- Damaging Winds in New Hampshire, July 6, 2011$30,000 · 50 kt wind · 2 events
- Dust Devil in Arizona, July 6, 2011$25,000 · 1 event
- High Surf in Hawaii, July 6 to 9, 201119 events
- Hail and Damaging Winds in New York, July 6, 20111.25 in hail · 18 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 332565.